A proof of Carleson's ε2-conjecture

Benjamin Jaye, Xavier Tolsa, Michele Villa

Research output: Contribution to journalArticleResearchpeer-review

1 Citation (Scopus)

Abstract

In this paper we provide a proof of the Carleson ε2-conjecture. This result yields a characterization (up to exceptional sets of zero length) of the tangent points of a Jordan curve in terms of the finiteness of the associated Carleson ε2-square function.
Original languageEnglish
Pages (from-to)97-161
Number of pages65
JournalAnnals of Mathematics
Volume194
Issue number1
DOIs
Publication statusPublished - 1 Jul 2021

Keywords

  • Jordan c
  • Rectifiability
  • Square function
  • Tangent

Fingerprint

Dive into the research topics of 'A proof of Carleson's ε2-conjecture'. Together they form a unique fingerprint.

Cite this